# SDR AALA201806279002

- Difficulty date: June 25, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 35,462 hours, 5,346 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. AIR RETURN - CLT ACCOUNT MECHANICAL ISSUE. GREEN HYDRAULIC PUMP FAILURE. ECAM MESSAGE "HYD G ENG PUMP LO PR" AFTER TAKEOFF. NO EMERGENCY DECLARED, FLIGHT BURNING FUEL, NOT EXPECTED TO LAND OVERWEIGHT. REPLACED NR 2 ENGINE PUMP PRESSURE SWITCH (4001JG1). LEAK AND OPERATIONS CHECKS GOOD REF AMM 29-11-17.
